Injection that still hurts

Patient : So i got an injection from a doctor on my hip about 8 years ago, and it still hurts! There is a subtle pain all the time which i have gotten used to. However there are bouts of immense pain that really bothers me. I have visited a couple of doctors over the years, one put me on physiotherapy which didn't help. No one has really figured out the problem. Any help is appreciated.
Symptoms:  Hip pain that travels through my leg if i walk too much or stand for long periods.
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am a 48 yr old Caucasian female, I have been diagnosed with Narcolepsy and Basilar Artery Migraine disorders. I hav...

Q: HRT. How can I start

Q: I have a small reddish spot on my breast and an area of dimpled skin.

Q: Hi :) i scrapped my skin under my nose last week and i now have a wound that takes a long time to heal the outside of...

Q: I got a question to ask; I have been on magnesium citrate for a while now and when I do take them, they deplete immed...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews